Log in to save to my catalogue

Some remarks on oscillation inequalities

Some remarks on oscillation inequalities

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_journals_2860553981

Some remarks on oscillation inequalities

About this item

Full title

Some remarks on oscillation inequalities

Publisher

Cambridge, UK: Cambridge University Press

Journal title

Ergodic theory and dynamical systems, 2023-10, Vol.43 (10), p.3383-3412

Language

English

Formats

Publication information

Publisher

Cambridge, UK: Cambridge University Press

More information

Scope and Contents

Contents

In this paper, we establish uniform oscillation estimates on
$L^p(X)$
with
$p\in (1,\infty )$
for the polynomial ergodic averages. This result contributes to a certain problem about uniform oscillation bounds for ergodic averages formulated by Rosenblatt and Wierdl in the early 1990s [Pointwise ergodic theorems via harmonic analysis. Pr...

Alternative Titles

Full title

Some remarks on oscillation inequalities

Authors, Artists and Contributors

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_proquest_journals_2860553981

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_journals_2860553981

Other Identifiers

ISSN

0143-3857

E-ISSN

1469-4417

DOI

10.1017/etds.2022.77

How to access this item